# SDR COMA0860128

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 23,189 hours, 20,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5190 - FLAPS FAIL CAUTION MESSAGE ON APPROACH.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH SI-2-2710001 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
